RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sharko, Vladimir Vasil'evich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 7

Number of views:
This page:1615
Abstract pages:2902
Full texts:1123
References:180
E-mail: ;

http://www.mathnet.ru/eng/person8611
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:sharko.vladimir-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/191146

Publications in Math-Net.Ru
2006
1. V. V. Sharko, “Numerical Invariants of Cochain Complexes and the Morse Numbers of Manifolds”, Tr. Mat. Inst. Steklova, 252 (2006),  261–276  mathnet  mathscinet; Proc. Steklov Inst. Math., 252 (2006), 248–263  scopus
1998
2. A. A. Oshemkov, V. V. Sharko, “Classification of Morse–Smale flows on two-dimensional manifolds”, Mat. Sb., 189:8 (1998),  93–140  mathnet  mathscinet  zmath; Sb. Math., 189:8 (1998), 1205–1250  isi  scopus
1990
3. V. V. Sharko, “Stable algebra in Morse theory”, Izv. Akad. Nauk SSSR Ser. Mat., 54:3 (1990),  607–631  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:3 (1991), 629–653
1988
4. S. V. Matveev, A. T. Fomenko, V. V. Sharko, “Round Morse functions and isoenergy surfaces of integrable Hamiltonian systems”, Mat. Sb. (N.S.), 135(177):3 (1988),  325–345  mathnet  mathscinet  zmath; Math. USSR-Sb., 63:2 (1989), 319–336
1983
5. V. V. Sharko, “Minimal resolvents and Morse functions”, Trudy Mat. Inst. Steklov., 154 (1983),  306–311  mathnet  mathscinet  zmath
6. Yu. Yu. Trokhimchuk, Yu. B. Zelinskii, V. V. Sharko, “Some results in the topology of manifolds, the theory of multivalued mappings and Morse theory”, Trudy Mat. Inst. Steklov., 154 (1983),  222–230  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 154 (1984), 239–247
1981
7. V. V. Sharko, “Exact Morse functions on simply-connected manifolds with a boundary that is not simply-connected”, Uspekhi Mat. Nauk, 36:5(221) (1981),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:5 (1981), 177–178  isi

2012
8. Yu. A. Drozd, V. V. Kirichenko, L. A. Kurdachenko, F. M. Lyman, M. O. Perestyuk, A. P. Petravchuk, A. M. Samoilenko, M. M. Semko, L. A. Shemetkov, I. Ya. Subbotin, V. I. Sushchansky, V. V. Sharko, “To the 100$^{th}$ anniversary of the birth of Sergei Nikolaevich Chernikov”, Algebra Discrete Math., 13:2 (2012),  C–F  mathnet
9. Yu. A. Drozd, V. V. Kirichenko, L. A. Kurdachenko, F. M. Lyman, M. O. Perestyuk, A. M. Samoilenko, M. M. Semko, I. Ya. Subbotin, V. I. Sushchansky, V. V. Sharko, “To the memory of D. I. Zaitsev”, Algebra Discrete Math., 13:1 (2012),  C–D  mathnet  mathscinet
2009
10. A. Ballester-Bolinches, R. I. Grigorchuk, M. R. Dixon, Yu. A. Drozd, V. V. Kirichenko, J. Otal, M. A. Perestyuk, A. P. Petravchuk, N. V. Polyakov, A. M. Samoilenko, N. N. Semko, V. V. Sharko, L. A. Shemetkov, A. N. Skiba, I. Ya. Subbotin, V. I. Sushchansky, E. I. Zel'manov, “Leonid A. Kurdachenko: to the 60th birthday”, Algebra Discrete Math., 2009, 4,  E–H  mathnet
2007
11. V. I. Andriychuk, V. A. Artamonov, V. M. Babych, O. O. Bezushchak, V. M. Bondarenko, M. A. Dokuchaev, Yu. A. Drozd, V. M. Futornyi, M. F. Gorodniy, R. I. Grigorchuk, N. M. Gubareni, P. M. Gudivok, A. I. Kashu, M. Komarnytskyi, L. A. Kurdachenko, F. M. Lyman, V. V. Lyubashenko, V. S. Mazorchuk, V. V. Nekrashevych, B. V. Novikov, A. S. Oliynyk, A. Yu. Ol'shanskii, S. A. Ovsienko, M. O. Perestyuk, A. P. Petravchuk, V. M. Petrychkovych, A. M. Samoilenko, M. M. Semko, V. V. Sergeichuk, V. V. Sharko, L. A. Shemetkov, I. P. Shestakov, V. I. Sushchansky, P. D. Varbanets, E. I. Zel'manov, V. N. Zhuravlyov, “Vladimir Kirichenko (on his 65th birthday)”, Algebra Discrete Math., 2007, 4,  E–H  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020